MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial that post angioplasty procedure, the patient allegedly developed left avf aneurysm.It was further reported that open repair of saccular left cephalic vein aneurysm with transverse primary repair via aneurysmorrhaphy was performed for the adverse event.Causal relationship of the adverse event with procedure, device and av access circuit was not provided.The current status of the patient was not provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported through the results of the clinical trial that post an angioplasty procedure, the patient allegedly developed left arteriovenous fistula aneurysm.It was further reported that the open repair of saccular left cephalic vein aneurysm with transverse primary repair via aneurysmorrhaphy was performed for the adverse event.The adverse event was not related to the study device or procedure.However, was definitely related to the arteriovenous access circuit.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of the clinical trial that approximately six months and seven days post angioplasty procedure, the subject developed an adverse event of left avf aneurysm.It was further reported that the adverse event was not related to device and procedure but definitely related to av access circuit.Reportedly, the subject underwent re-intervention of open repair of saccular left cephalic vein aneurysm with transverse primary repair via aneurysmorrhaphy for the adverse event.The re-intervention was successful, no new access created and the outcome was resolved.However, the subject was expired and the cause of death was not provided.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as death.H10: date of death for this patient was not provided, date of death updated as (b)(6) 1900 for the mdr submission requirement.H10: h10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: g3, h6 (patient).H11: b5, h1.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of the clinical trial that approximately six months and seven days post angioplasty procedure, the subject developed an adverse event of left avf aneurysm.It was further reported that the adverse event was not related to device and procedure but definitely related to av access circuit.Reportedly, the subject underwent re-intervention of open repair of saccular left cephalic vein aneurysm with transverse primary repair via aneurysmorrhaphy for the adverse event.The re-intervention was successful, no new access created and the outcome was resolved.However, the subject was expired and the cause of death was not related to device, procedure and av access circuit.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20664500
Report Number3006513822-2024-00079
Device Sequence Number7239216
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392(17)250605(10)GFGR1188
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFGR1188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer01/15/2025
05/15/2025
05/30/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/29/2025
05/29/2025
06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American